# SDR UIEA2011111000646

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 40,954 hours, 6,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: 379103C23
- Part serial: 16146
- Condition: Broken
- Location: Descent Device
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SECOND DESCENT DEVICE SAFETY SEAL BROKEN. (REPLACED DESCENT DEVICE)
